# SDR SWAA2024052984231

- Difficulty date: May 9, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 30,374 hours, 14,551 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 691 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT MID CABIN BS691 RBL1 WL206. MARKED<[01] REMOVED AND REPLACED ATTACH ANGLE AT MID CABIN BS691 RBL1 WL206 IAW SRM 51-40-02 AND DWG 273A9111 ID: 0010 REV: -;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
